# SDR 03FDEA00480

- Difficulty date: April 17, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 52,267 hours, 28,697 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE UPPER NACELLE EXTERIOR SKIN HAS 1 DENT APPROXIMATELY 24 INCHES FROM AFT EDGE.  INSTALLED FLUSH REPAIR IAW BOEING 727 SRM 54-30-2.
